# SDR NACA2023052200001

- Difficulty date: May 22, 2023
- Submitted: May 27, 2023
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 60,077 hours, 42,276 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PUSHING BACK, THE AC CONTACTED THE STEEL STAND WITH THE RH AILERON. PERFORMED CONDITIONAL INSPECTION IAW AMM 05-51-54. DISCOVERED DAMAGE ON TRAILING EDGE OF RH AILERON 20 3/8" FROM OB EDGE, 2 3/16" WIDE, 3/8" DEEP. REMOVED AND REPLACED RH AILERON IAW AMM 27-11-11. OPS AND RUN CHECK NORMAL.
